# SDR SWAA030402

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 47,315 hours, 40,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871132
- Part serial: 001267
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR INTERNAL GUSSET CRACKED AT AFT DOOR HINGE.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
